# SDR ASAA0995465

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750223
- Condition: Corroded
- Location: Bs 727i-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPT, CORROSION ON ZEE SIDE SUPPORT AT BS 727I LBL 22 WL 156.   REMOVED AND REPLACED ZEE SIDE SUPPORT BS 807-727I LBL 22 WL 156.
